# SDR SIMA200618603

- Difficulty date: July 1, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF.  EICAS DISPLAYED AMBER LANDING AIR/GRD FAIL MESSAGE.  REPLACED NOSE AIR/GRD RELAY XK0352 IAW EMB MM 20-13-00, OPS CHECK GOOD.
